# SDR FDEA2018082102130

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,208 hours, 15,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046400800
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FLOOR PANEL 232LG WAS CRACKED.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005, REV N, AND GMM 07-1-1000.
